# SDR AALA20161229016

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737-800
- Aircraft serial: 33343
- Aircraft time: 103 hours, 48 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 6691
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY DECLARED. BOS-ORD FLIGHT RETURNED TO BOS ACCOUNT LEADING EDGE FLAP TRANSMITTER INDICATION. FLAPS STUCK AT 1/2 DEGREE, HANDLE 0. OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02-000-801. OPERATIONAL CHECK GOOD.
